# SDR COMA2010033150075

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 37,073 hours, 33,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 37,073 hours, 33,452 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559, RBL 18, LOWER CAP ANGLE CRACKED IN BEND RADIUS.  REMOVED AND REPLACED DAMAGED SECTION OF CAP ANGLE IAW REO-2-53R0010, AND REO 601R-53-41-260.
